# SDR SWAA990541

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 6556633
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS COVERS, RIGHT HAND AND LEFT HAND OVERWING EXITS MISSING.  REMOVED AND REPLACED LIGHT ASSY PER MM.
